# SDR 2001F00545

- Difficulty date: June 8, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 200038
- Part serial: M19768299
- Condition: Inoperative
- Location: Engine
- Part time: 704 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRO VALVE INOPERATIVE.  MOTOR ENERGIZES BUT VALVE WILL NOT OPEN.  THE PROBLEM IS INTERMITTENT. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
